It is currently Thu Aug 17, 2017 7:59 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sun Jan 19, 2014 7:24 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jan 18, 2014 9:12 pm
Posts: 5
I am sorry I replied to my own posts. Just learning how to post. So I will add it in a new topic. I hope it is understandable. While yesterday I took three doses of sub a total of 7/2 leaving 1 mg of a 8/2 strip. I cut it up that way. So far, today, I have kept it to two strips totally 4 mg. But now I feel again as if I would like to take more. Things are becoming blurry, I feel a stomach ache, My back hurts Feel scared, impending doom all those things a pain pill used to take care of. Is this withdrawal or has my few days of taking 6-7mg pushed up my need for a higher dose. Should I bite the bullet and stay low? One thing that worries me is I will eventually have to have surgery and I need some cavities filled but for now, I can wait a while.
this whole deal started with disc and spinal column junk from overusing a computer over my years of work. But that is in the past. I am in a treatment group and go to NA once a week right now. Any suggestions are appreciated.


Top
 Profile  
 
PostPosted: Sat Feb 08, 2014 2:37 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
I wasn't sure to answer this post or look for your other ones. Don't worry about dental work. Opiates don't help in that dept. as far as I'm concerned. Use NSAID's like Ibuprofen, Aleve, or even Tylenol. Aleve is a wonder drug IMO. Two of those normally knock out any dental pain I'm having.

Yes, taper as low as you can go. Try to get your Sub doctor to talk to your surgeon if possible.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Sat Feb 08, 2014 9:00 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
The proper use of buprenorphine is to take one dose per day, or at most two doses... and to take a sufficient dose, at sufficient efficiency, to keep your blood level above the ceiling level. Google 'optimizing absorption of buprenorphine' to read my comments about dosing efficiency.

For most people, a total of 8 mg per day is enough to allow once per day dosing. Many people take more than that-- but when they lose insurance and have to pay out of pocket, I rarely find anyone who needs more than 8 mg per day. There are psychologically-mediated symptoms of withdrawal when people first lower the dose, but if they distract themselves, those feelings tend to go away.

Taking multiple, small doses makes little sense; you are only duplicating the use of agonists, and eliminating the whole value of buprenorphine in the first place-- which is to break the conditioning of using every 4 hours in response to withdrawal.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group